# SDR HALA2010051900220

- Difficulty date: May 19, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767322
- Aircraft serial: 23276
- Aircraft time: 70,647 hours, 31,254 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - IN CRUISE FLT GOT STATUS MSG "L ENG OH LP Z" NO OTHER ALERTS, ALL OPS NORM.  PERFORMED T/S IAW FIM 26-11-00/100, FIG 104,  ALL CKS NRM IAW CHART. COULD NO DUPLICATE MSG - NO HISTORY NOTED OPS CKS NRM.
